# SDR DALA2024073007626

- Difficulty date: August 23, 2021
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE5 FWD OF STA 332 AT STRINGER 15L REF LOG 8010441. REMOVED DAMAGED FASTENER AND INSTALLED TEMPORARY FASTENER PER B717 SRM 53-02-01-2R PARA 5 B (2) REPAIR 1. REQUIRES INITIAL VISUAL INSPECTION AT 3000 CYCLES, REPETITIVE INSPECTION EVERY 3000 CYCLES AND REPLACEMENT AT 8000 CYCLES. C/W REP INSP OF TEMPORARY FASTENER PER B717 SRM 53-02-01-2R PARA 5 B (2) REPAIR 1. NO CHANGE IN CONDITION. OK TO REMAIN ON MON (00858895 03APR23 03:08 UTC). SUMMARY: BLIND FASTENER WAS REMOVED PER B717-200 SRM 57-41-03-06 AND B717-200 SRM 53-02-01-2R-1 PAR.5B (2)(C)1. HFEC OPEN HOLE INSPECTION WAS PERFORMED, NO CRACKS FOUND AT HOLE PER B717-200 SRM 53-02-01-2R-1 PAR.5B (2)(C) 2 AND DC-MD/BOEING NDTSPM PAR.6, 06-10-01-003. (EQ: NORTEC 600D C/N: 3400 EXP:03/NOV/24). SOLID FASTENER WAS INSTALLED PER B717-200 SRM 51-41-02-06 AND B717-200 SRM 53-02-01-2R-1 PAR.5B (7)(C).3. INSPECTOR STAMP TECHOPS A.K.A.R 201955000. (LP #8010454)
